Alert archive / Alaska / Blizzard Warnings in 2009
Blizzard Warning 17, NWS Anchorage, AK
NWS Anchorage, AK issued this blizzard warning at Feb 23, 2009, 4:10 PM AKST. It took effect at Feb 24, 2009, 7:00 AM AKST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2009, 4:10 PM AKST (01:10 UTC)
- In effect from
- Feb 24, 2009, 7:00 AM AKST
- Expired
- Feb 24, 2009, 5:58 PM AKST
- In force
- 11 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK42 PAFC 240110 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 410 PM AKST MON FEB 23 2009 ...HURRICANE FORCE STORM MOVES THROUGH THE BERING SEA... AKZ191-241415- /X.NEW.PAFC.BZ.W.0017.090224T1600Z-090225T0300Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 410 PM AKST MON FEB 23 2009 ...BLIZZARD WARNING IN EFFECT FROM 7 AM TO 6 PM AKST TUESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 7 AM TO 6 PM AKST TUESDAY. ON TUESDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE WESTERN ALEUTIANS. THIS LOW PRESSURE SYSTEM WILL BRING WESTERLY WINDS OF 60 MPH TO THE REGION AS IT PASSES THROUGH. BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE. WINDS WILL DECREASE AND CONDITIONS WILL IMPROVE ON TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ195-241415- /X.NEW.PAFC.BZ.A.0016.090225T1000Z-090226T0600Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 410 PM AKST MON FEB 23 2009 ...BLIZZARD WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. ON TUESDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE BERING SEA. THIS LOW PRESSURE SYSTEM WILL BRING WESTERLY WINDS OF 45 TO 60 MPH TO THE REGION AS IT PASSES THROUGH WITH POTENTIAL GUSTS TO 80 MPH. WINDS WILL DECREASE AFTER MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$
3 follow-up statements
000 WWAK42 PAFC 241431 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 531 AM AKST TUE FEB 24 2009 ...HURRICANE FORCE STORM MOVES THROUGH THE BERING SEA... AKZ195-241545- /X.CAN.PAFC.BZ.A.0016.090225T1000Z-090226T0600Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 531 AM AKST TUE FEB 24 2009 ...BLIZZARD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WATCH. WARMER AIR IS EXPECTED TO KEEP PRECIPITATION A MIX OF RAIN AND SNOW DURING THE EVENING TONIGHT. PRECIPITATION WILL TURN TO ALL SNOW BY LATE EVENING...BUT BLIZZARD CONDITIONS ARE NO LONGER EXPECTED. $$ AKZ191-250245- /X.CON.PAFC.BZ.W.0017.090224T1600Z-090225T0300Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 531 AM AKST TUE FEB 24 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM AKST THIS EVENING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM AKST THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE WESTERN ALEUTIANS TODAY. THIS LOW PRESSURE SYSTEM WILL BRING WESTERLY WINDS OF 60 TO 75 MPH TO THE REGION AS IT PASSES THROUGH. BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. WINDS WILL DECREASE AND CONDITIONS WILL IMPROVE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ155-250245- /X.NEW.PAFC.BZ.A.0017.090225T1000Z-090226T0700Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 531 AM AKST TUE FEB 24 2009 ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE BERING SEA TODAY AND APPROACH SOUTHWEST ALASKA TONIGHT. STRONG SOUTHERLY WINDS 30 TO 45 MPH MAY REDUCE VISIBILITY IN FALLING AND BLOWING SNOW TO LESS THAN ONE QUARTER MILE AT TIMES LATE TONIGHT AND INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$
000 WWAK42 PAFC 250117 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 417 PM AKST TUE FEB 24 2009 ...HURRICANE FORCE STORM MOVES THROUGH THE BERING SEA... AKZ155-251430- /X.UPG.PAFC.BZ.A.0017.090225T1000Z-090226T0700Z/ /X.NEW.PAFC.BZ.W.0018.090225T1000Z-090226T0700Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 417 PM AKST TUE FEB 24 2009 ...BLIZZARD WARNING IN EFFECT FROM 1 AM TO 10 PM AKST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 PM AKST WEDNESDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE BERING SEA TODAY AND APPROACH SOUTHWEST ALASKA TONIGHT. STRONG SOUTHERLY WINDS 30 TO 45 MPH WILL REDUCE VISIBILITY IN FALLING AND BLOWING SNOW TO LESS THAN ONE QUARTER MILE AT TIMES BEGINNING AFTER MIDNIGHT. WINDS WILL REACH AS HIGH AS 45 TO 60 MPH ALONG THE COAST AND 30 TO 45 MPH INLAND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ195-251430- /X.NEW.PAFC.BZ.W.0018.090225T1000Z-090226T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 417 PM AKST TUE FEB 24 2009 ...BLIZZARD WARNING IN EFFECT FROM 1 AM TO 3 PM AKST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 1 AM TO 3 PM AKST WEDNESDAY. THE APPROACHING LOW PRESSURE SYSTEM IS EXPECTED TO INCREASE WINDS TO 55 TO 65 MPH BEGINNING AFTER MIDNIGHT. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES IN SNOW AND BLOWING SNOW. WEST WINDS WILL INCREASE TO 65 TO 75 MPH TOMORROW MORNING BEFORE DECREASING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ191-250300- /X.CON.PAFC.BZ.W.0017.000000T0000Z-090225T0300Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 417 PM AKST TUE FEB 24 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM AKST THIS EVENING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM AKST THIS EVENING. A STRONG LOW PRESSURE SYSTEM IS MOVING THROUGH THE WESTERN ALEUTIANS. THIS LOW PRESSURE SYSTEM IS CAUSING WESTERLY WINDS OF 60 TO 75 MPH TO THE REGION AS IT PASSES THROUGH. BLOWING SNOW WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. WINDS WILL DECREASE AND CONDITIONS WILL IMPROVE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ151-251430- /X.NEW.PAFC.BZ.A.0018.090226T0000Z-090226T1000Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 417 PM AKST TUE FEB 24 2009 ...BLIZZARD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE ONSHORE WEDNESDAY AFTERNOON. THIS MAY BRING SOUTHERLY WINDS OF 25 TO 45 MPH TO THE KUSKOKWIM VALLEY ALONG WITH 2 TO 4 INCHES OF SNOW. VISIBILITIES MAY BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$
000 WWAK42 PAFC 250258 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 558 PM AKST TUE FEB 24 2009 ...HURRICANE FORCE STORM MOVES THROUGH THE BERING SEA... AKZ191-250400- /X.CAN.PAFC.BZ.W.0017.000000T0000Z-090225T0300Z/ WESTERN ALEUTIANS- INCLUDING THE CITY OF...SHEMYA AND AMCHITKA 558 PM AKST TUE FEB 24 2009 ...BLIZZARD WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE BLIZZARD WARNING. $$ AKZ155-251600- /X.CON.PAFC.BZ.W.0018.090225T1000Z-090226T0700Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 558 PM AKST TUE FEB 24 2009 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 1 AM TO 10 PM AKST WEDNESDAY... A BLIZZARD WARNING REMAINS IN EFFECT FROM 1 AM TO 10 PM AKST WEDNESDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE BERING SEA TODAY AND APPROACH SOUTHWEST ALASKA TONIGHT. STRONG SOUTHERLY WINDS 30 TO 45 MPH WILL REDUCE VISIBILITY IN FALLING AND BLOWING SNOW TO LESS THAN ONE QUARTER MILE AT TIMES BEGINNING AFTER MIDNIGHT. WINDS WILL REACH AS HIGH AS 45 TO 60 MPH ALONG THE COAST AND 30 TO 45 MPH INLAND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ195-251600- /X.CON.PAFC.BZ.W.0018.090225T1000Z-090226T0000Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 558 PM AKST TUE FEB 24 2009 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 1 AM TO 3 PM AKST WEDNESDAY... A BLIZZARD WARNING REMAINS IN EFFECT FROM 1 AM TO 3 PM AKST WEDNESDAY. THE APPROACHING LOW PRESSURE SYSTEM IS EXPECTED TO INCREASE WINDS TO 55 TO 65 MPH BEGINNING AFTER MIDNIGHT. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES IN SNOW AND BLOWING SNOW. WEST WINDS WILL INCREASE TO 65 TO 75 MPH TOMORROW MORNING BEFORE DECREASING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ151-251600- /X.CON.PAFC.BZ.A.0018.090226T0000Z-090226T1000Z/ KUSKOKWIM VALLEY- INCLUDING THE CITIES OF...MCGRATH...ANIAK 558 PM AKST TUE FEB 24 2009 ...BLIZZARD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A BLIZZARD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE ONSHORE WEDNESDAY AFTERNOON. THIS MAY BRING SOUTHERLY WINDS OF 25 TO 45 MPH TO THE KUSKOKWIM VALLEY ALONG WITH 2 TO 4 INCHES OF SNOW. VISIBILITIES MAY BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Feb 23, 3:00 PM AKST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 23, 3:00 PM AKST, 1 hour 10 minutes before
CORRECTED WATCH/WARNING SUMMARY
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
300 PM AKST MON FEB 23 2009
.MODEL DISCUSSION...MODELS ARE DOING WELL FROM THE 12Z RUN TODAY. THE
ECMWF HAS COME IN LINE WITH THE GFS/NAM TRACK AND IS VERY SIMILAR.
THE GFS AND NAM HAVE BEEN MORE CONSISTENT WITH THE TRACK AND CENTRAL
PRESSURES ARE HIGHER THAN YESTERDAYS RUNS...WHICH IS GOOD SINCE THE
MODELS YESTERDAY LOOKED TOO STRONG.
.ANALYSIS AND UPPER LEVELS...AN UPPER LEVEL RIDGE OVER THE MAINLAND
WILL BREAK DOWN LATE TUESDAY AS A STRONG STORM IN THE BERING SEA
MOVES EASTWARD. BY WEDNESDAY NIGHT A STRONG UPPER LEVEL TROUGH WILL
RESIDE OVER THE MAINLAND PART OF THE STATE REPLACING THE CURRENT
RIDGE. HOWEVER THIS PROGRESSIVE PATTERN WILL PLACE ANOTHER UPPER
LEVEL RIDGE OVER THE STATE BY LATE FRIDAY.HIGH CLOUDS CAN BE SEEN
ROTATING CLOCKWISE AROUND THE RIDGE ON THE SATELLITE PICTURE. A WEAK
TROUGH ALONG THE NORTH GULF COAST IS KEEPING GUSTY WINDS FLOWING
THROUGH THOMPSON PASS.
IN THE WEST A FRONT IN THE EASTERN BERING SEA HAS LOST MUCH OF ITS
STRENGTH AS CONTINUES TO WEAKEN ALONG THE SOUTHWEST COAST.
.SHORT TERM FORECAST...THE WESTERN PART OF THE AREA WILL CONTINUE TO
GET MOST OF THE WEATHER ACTION TONIGHT THROUGH WEDNESDAY. THE
KUSKOKWIM DELTA HAS BEEN RECEIVING SOME SNOW FROM THE WEAKENING FRONT
WHICH SHOULD TAPER OFF THIS EVENING. AND THE WESTERN ALEUTIANS WILL
GET THE FIRST OF TWO LOWS IN RAPID SUCCESSION OVERNIGHT TONIGHT.
THE EASTERN PART OF THE FORECAST AREA WILL SEE NOTHING BUT SOME HIGH
CLOUDS AND A FEW GUSTY OFFSHORE WINDS THROUGH CHANNELED TERRAIN
THROUGH TUESDAY.
.LONG TERM FORECAST...THE STRONG LOW MOVING INTO THE SOUTHWESTERN
BERING SEA TUESDAY WILL CROSS THE BERING SEA AND WILL BRING STRONG
WINDS TO THAT AREA. THE PRIBILOF ISLANDS WILL BE AT RISK FOR BLIZZARD
CONDITIONS WITH THIS LOW LATE TUESDAY NIGHT AND WEDNESDAY.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WARNING 191. BLIZZARD WATCH 195. HIGH WIND WATCH
187.
MARINE...GALE 155 160 165 171 180 185.
STORM 170 175 176 179 411 412 414.
HURRICANE FORCE 172 413.
HEAVY FREEZING SPRAY 185.
FIRE WEATHER...NONE.
FEB 09The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 4:00 PM AKST | Hurricane Force Wind Warning | AFC | 48 hr | |
| Feb 23, 4:00 PM AKST | Small Craft Advisory | AFC | 24 hr | |
| Feb 23, 4:00 PM AKST | Storm Warning | AFC | 3 days | |
| Feb 23, 4:10 PM AKST | Blizzard Watch | AFC | 13 hr | |
| Feb 23, 4:11 PM AKST | High Wind Watch | AFC | 13 hr | |
| Feb 24, 4:00 AM AKST | Hurricane Force Wind Warning | AFC | 36 hr | |
| Feb 24, 4:00 AM AKST | Hurricane Force Wind Warning | AFC | 36 hr | |
| Feb 24, 4:00 AM AKST | Storm Warning | AFC | 3 days | |
| Feb 24, 5:00 AM AKST | Small Craft Advisory | AFC | 11 hr | |
| Feb 24, 5:15 AM AKST | High Wind Watch | AFC | 11 hr | |
| Feb 24, 5:15 AM AKST | High Wind Warning | AFC | 32 hr | |
| Feb 24, 5:31 AM AKST | Blizzard Watch | AFC | 11 hr | |
| Feb 24, 11:18 AM AKST | Coastal Flood Advisory | AFC | 17 hr |
Nearby
Blizzard Warnings in Alaska, 2009Every blizzard warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.